Alert archive / Maine / Winter Storm Warnings in 2008

Winter Storm Warning 10, NWS Gray, ME

November 24, 2008Franklin County, Oxford County, Somerset County, Maine; Carroll County, Coos County, Grafton County, New Hampshire

NWS Gray, ME issued this winter storm warning at Nov 24, 2008, 3:45 PM EST for Franklin County, Oxford County, Somerset County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It took effect at Nov 25, 2008, 4:00 AM EST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 24, 2008, 3:45 PM EST (20:45 UTC)
In effect from
Nov 25, 2008, 4:00 AM EST
Expired
Nov 26, 2008, 1:00 AM EST
In force
21 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH

The radar

The Portland,ME radar (KGYX), 93 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 8.8 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2008-11-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2008-11-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1610 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this winter storm warning went out at Nov 24, 3:32 PM EST, 13 minutes earlier.

Area forecast discussion, Nov 24, 3:32 PM EST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
332 PM EST MON NOV 24 2008

.SYNOPSIS...
HIGH PRESSURE WILL MOVE OFFSHORE AS A WARM FRONT PASSES TO THE NORTHWEST OF
THE AREA TONIGHT. LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL SHOW LITTLE
MOVEMENT THROUGH TUESDAY. A TROUGH OF LOW PRESSURE WILL RAPIDLY CROSS THE
AREA TUESDAY EVENING...THEN LOW PRESSURE OVER THE EASTERN GREAT LAKES WILL
GRADUALLY WEAKEN AND DRIFT NORTHEAST WEDNESDAY AND THURSDAY. HIGH
PRESSURE WILL BUILD S AND E OF THE AREA THURSDAY NIGHT AND FRIDAY. ANOTHER
COLD FRONT WILL MOVE EAST ACROSS THE AREA SATURDAY.

&&

.NEAR TERM AND SHORT TERM/TONIGHT AND TUESDAY/...
VERY COMPLEX FORECAST UNDERWAY. IN GENERAL...SLIGHTLY COOLER GFS
GENERALLY ACCEPTED THIS FORECAST PACKAGE.

LOW PRESSURE WITH ASSOCIATED CONVECTION WILL DEVELOP OVERNIGHT
NEAR THE DELMARVA REGION. GRADIENT RAPIDLY TIGHTENS TUESDAY
MORNING. WITH WARM AIR ATTEMPTING TO ENTER SOUTHERN PORTIONS OF
THE FORECAST AREA...MIXING LEVELS WILL SLOWLY BE ON THE INCREASE
AS WELL DURING THE DAY TUESDAY.

WINDS...60 KT WINDS MAKE IT DOWN TO ABOUT 600 OR 700 FEET WHEN
USING A COMPROMISE BETWEEN THE WRF AND GFS MODELS (GFS MASS FIELDS
CONTINUE TO BE SLIGHTLY MORE INTENSE THAN THE WRF). WINDS PEAK
TUESDAY AFTERNOON. A HIGH WIND WATCH HAS BEEN ISSUED FOR THE
COASTLINE AND INLAND FROM THE MIDCOAST REGION WHERE BEST WARMING
OCCURS. WIND ADVISORIES WILL BUFFER THAT REGION.

QPF...GFS DOING A GREAT JOB INDICATING DOWNSLOPE REGION IN THE
STRONG SOUTHEAST FLOW. RAIN AND SNOW WILL ENTER THE REGION LATE
TONIGHT...AND WILL CONTINUE ALL DAY TUESDAY. PRECIPITATION WILL
LIKELY BE STEADY BUT LIGHT IN THE MOUNTAINS. HOWEVER...LATE IN THE
DAY...BANDING PROCEDURES SHOW LOCALLY VERY HEAVY PRECIPITATION
MAKING IT INTO THE HIGHER TERRAIN. SNOWFALL RATES LATE IN THE DAY
AND INTO THE EVENING HOURS COULD BE SIGNIFICANT...PARTICULARLY
OVER EASTERN PORTIONS OF THE WARNING AREA.

PTYPE...PRECIPITATION SHOULD BE MAINLY IN THE FORM OF SNOW (AT
LEAST AWAY FROM THE IMMEDIATE SHORELINE) LATE TONIGHT AS IT
ENTERS THE FORECAST AREA. SNOW TO QUICKLY CHANGE TO RAIN AS WARMER
BOUNDRY LAYER TEMPERATURES RACE NORTHWARD ON STRONG SOUTHEAST
WINDS. ELEVATIONS SNOW TO CONTINUE WITH UPSLOPE CONDITIONS
ALLOWING FOR +SN AT TIMES IN THE FOOTHILLS. EVENTUALLY...THIS AREA
WILL MIX WITH OR CHANGE TO RAIN DURING THE AFTERNOON.

ACTION REALLY BEGINS IN THE MOUNTAINS LATE IN THE DAY WHEN BANDING
FEATURES REACH THE HIGHER TERRAIN. AGAIN...WARNING IS FOR
SOUTHEASTERN FACING AREAS. STRONG DOWNSLOPING WILL BE OCCURRING IN
OTHER AREAS.

CONVECTION...CANT RULE OUT A CLAP OF THUNDER WITH THE PASSAGE OF
BANDED PRECIPITATION LATE TUESDAY OR TUESDAY EVENING.

HYDRO...SEE BELOW.

TIDES/WAVES...SEE BELOW.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
A TROF OF LOW PRES SPINNING NORTHEAST AROUND THE GT LAKES LOW PRES
SYSTEM WILL MOVE THRU THE AREA TUES EVENING. IN ADVANCE A VERY
STRONG PRES GRADIENT WILL PRODUCE STRONG WINDS ALONG COASTAL AREAS
ON THE INCREASING SOUTHEAST LO LEVEL FLO. SOME COLD AIR WILL
CONTINUE TO REMAIN ENTRENCHED OVER THE MOUNTAINS OF MAINE AND NH
TUES NIGHT SO HVY ACCUMULATIONS OF SNOW IS EXPECTED AS HEAVY QPF
(AS PER HPC GUID) MAKES IT INTO NRN NH AND WRN ME TUES NIGHT. IT
APPEARS STG UVV WILL TRY TO MIX OUT MUCH OF THE WAA IN THE
MOUNTAIN AREAS AND SOME AREAS MAY SEE HIGHER AMOUNTS THAN FCST.
AFTER MIDNIGHT TUES NIGHT ALL MODELS AGREE ON A DRY SLOT THAT
MOVES THRU THE AREA AND BRINGS MOST OF THE PCPN TO AN END...SOME
LINGERING SNOW SHOWERS MAY CONTINUE IN THE MOUNTAINS INTO WED THO
AS CAA MOVES INTO THE AREA FROM THE SW AS THE GT LAKES LOW BEGINS
TO LIFT OUT TO THE NE. FOR LATE IN THE WEEK A ZONAL FLOW
TEMPORARILY DEVELOPS WITH GENERALLY DRY AND COOL CONDS. FRI NIGHT
AND EARLY SAT A STRONG COLD FRONT WILL MOVE THRU THE AREA WITH
MUCH COLDER AIR TO FOLLOW...MODELS TRY TO DEVELOP A COASTAL LOW
OFF THE COAST BUT APPEARS TO BE MUCH TOO LATE TO HAVE ANY EFFECT
AS IT RACES OFF TO THE E. A MUCH COLDER LATTER PART OF THE WEEKEND
EXPECTED. $$

AVIATION /19Z MONDAY THROUGH SATURDAY/... SHORT TERM...VFR
CONDITIONS LOWERING TO IFR BY THE END OF THE TAF PERIOD. LONG
TERM...MAINLY VFR CONDITIONS. &&

.MARINE...
SHORT TERM...HAVE ISSUED STORM WARNINGS. STRONG WINDS TO BUFFET
THE COAST BEGINNING TUESDAY MORNING OVER WESTERN PORTIONS OF THE
WATERS. 50 KT WINDS MAKE IT DOWN TO 500 FEET AT APPLEDORE ISLAND
BY MID TO LATE MORNING.
LONG TERM...STORM FORCE WINDS WITH SOME G65 KTS POSSIBLE INTO TUES
NIGHT BEFORE A WINDSHIFT OCCURS AFTER MIDNIGHT WITH MUCH LIGHTER
SOUTHWEST WINDS TO FOLLOW. SEAS MAY REACH AROUND 20 FT TUES NIGHT
AND THEN WILL SLOWLY SUBSIDE WED AND WED NIGHT BUT WILL LIKELY
NEED A SCA FLAG DUE TO SEAS. LATER IN THE WEEK BOTH WINDS AND SEAS
SHOULD BE TAME AS A LIGHT FLOW OCCURS.

&&

.HYDROLOGY...
EXPECT A STRONG UPSLOPE FLOW WITH ENHANCED PRECIPITATION IN THE
FOOTHILLS OF MAINE...PORTIONS OF EAST/CENTRAL NEW HAMPSHIRE AND PORTIONS OF
THE WESTERN MOUNTAINS OF MAINE. STRONG DOWNSLOPE IN THE CT RIVER
VALLEY AND ALONG AND NEAR THE CANADAIN BORDER.

MODELS DISH OUT BETWEEN 2 AND 3 INCHES OF QPF IN THE UPSLOPE
REGIONS THIS RUN...LOWER THAN PREVIOUS RUNS. EXPECT RAINFALL
TOTALS WILL BE A LITTLE HIGHER...IN THE 3-4 INCH RANGE IN THE
FAVORABLE UPSLOPE REGIONS. THIS POSSIBILITY...AND THE FACT THAT
THE RFC IS FORECASTING SOME RIVERS TO APPROACH FLOOD STAGE LATE
TOMORROW OR TOMORROW NIGHT...HAS PROMPTED A FLOOD WATCH FOR MUCH
OF THE REGION. THE MOUNTAINS WILL NOT BE INCLUDED DUE TO AMPLE NEW
SNOW FORECASTS. THE CT RIVER VALLEY WILL BE LEFT OUT AS WELL DUE
TO DOWNSLOPING.

SOME ADDITIONAL SNOWMELT IS POSSIBLE IN THE FOOTHILLS...WHERE SNOW
CURRENTLY COVERS THE GROUND. ALSO...THE GROUND IS FROZEN IN ALL
AREAS...WHICH WILL ACCELARATE RUNOFF.

&&

.TIDES/COASTAL FLOODING...
HIGH TIDE TUESDAY MORNING IS 9.8 FEET AT 914 AM (IN PORTLAND
HARBOR). THIS TIDE WILL NEED TO BE WATCHED FOR POSSIBLE SPLASH-
OVER. HOWEVER...WINDS AND SEAS WILL JUST BE COMING UP AT THAT
TIME. THERE WILL BE LARGE BATTERING WAVES DURING THE TUESDAY
EVENING HIGH TIDE. HOWEVER...THAT TIDE IS ONLY 8.8 FEET AT 950
PM. WILL CONTINUE TO MONITOR AND WILL LIKELY ISSUE A STATEMENT
REGARDING THE SPLASH-OVER POTENTIAL.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT
     FOR MEZ012>014-018>028.
     WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM EST TUESDAY FOR
     MEZ012>014.
     WIND ADVISORY FROM 2 PM TUESDAY TO 1 AM EST WEDNESDAY FOR
     MEZ018>020.
     WINTER STORM WARNING FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY
     FOR MEZ007>009.
     HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR MEZ021>028.
NH...FLOOD WATCH FROM TUESDAY MORNING THROUGH LATE TUESDAY NIGHT
     FOR NHZ004-006-008>010-013-014.
     WINTER WEATHER ADVISORY FROM 4 AM TO 1 PM EST TUESDAY FOR
     NHZ003-004.
     WIND ADVISORY FROM 2 PM TUESDAY TO 1 AM EST WEDNESDAY FOR
     NHZ010-013.
     WINTER STORM WARNING FROM 4 AM TUESDAY TO 1 AM EST WEDNESDAY
     FOR NHZ001-002.
     HIGH WIND WATCH FROM TUESDAY AFTERNOON THROUGH LATE TUESDAY
     NIGHT FOR NHZ014.
MARINE...STORM WARNING FROM 11 AM TUESDAY TO 4 AM EST WEDNESDAY FOR
     ANZ150>154.

&&

JC/RAM
Hazardous weather outlook, Nov 24, 3:00 PM EST, 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAY ME
300 PM EST MON NOV 24 2008

MEZ007>009-NHZ001-002-252000-
NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-NORTHERN COOS-
SOUTHERN COOS-
300 PM EST MON NOV 24 2008

...WINTER STORM WARNING IN EFFECT FROM 4 AM TUESDAY TO 1 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ003-252000-
NORTHERN GRAFTON-
300 PM EST MON NOV 24 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ012>014-NHZ004-252000-
SOUTHERN OXFORD-SOUTHERN FRANKLIN-SOUTHERN SOMERSET-NORTHERN CARROLL-
300 PM EST MON NOV 24 2008

...WINTER WEATHER ADVISORY IN EFFECT FROM 4 AM TO 1 PM EST TUESDAY...
...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND NORTHERN
NEW HAMPSHIRE.

.DAY ONE...TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ006-008-009-252000-
SOUTHERN CARROLL-MERRIMACK-BELKNAP-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

NHZ005-007-252000-
SOUTHERN GRAFTON-SULLIVAN-
300 PM EST MON NOV 24 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE AND
NORTHERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ018>020-NHZ010-013-252000-
INTERIOR YORK-INTERIOR CUMBERLAND-ANDROSCOGGIN-STRAFFORD-
INTERIOR ROCKINGHAM-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...
...WIND ADVISORY IN EFFECT FROM 2 PM TUESDAY TO 1 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW
HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   WIND ADVISORY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

MEZ021>028-NHZ014-252000-
KENNEBEC-INTERIOR WALDO-COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-
LINCOLN-KNOX-COASTAL WALDO-COASTAL ROCKINGHAM-
300 PM EST MON NOV 24 2008

...FLOOD WATCH IN EFFECT FROM TUESDAY MORNING THROUGH LATE TUESDAY
NIGHT...
...HIGH WIND WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH LATE
TUESDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE AND
SOUTHEASTERN NEW HAMPSHIRE.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   HIGH WIND WATCH.
   SPLASH-OVER AND BEACH EROSION POSSIBLE NEAR THE TIME OF HIGH
   TIDE TUESDAY MORNING AND AGAIN TUESDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED.  SPOTTERS ARE
ENCOURAGED TO CALL OR RADIO IN THEIR REPORTS.

ANZ150>154-252000-
STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY-
PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY-
CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM-
300 PM EST MON NOV 24 2008

...STORM WARNING IN EFFECT FROM 11 AM TUESDAY TO 4 AM EST
WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT
BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER
MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND
THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 24, 3:51 AM ESTStorm WatchGYX11 hr
Nov 24, 2:55 PM ESTHigh Wind WatchGYXCumberland, Kennebec, Knox, Lincoln, Sagadahoc, Waldo and 1 more13 hr
Nov 24, 2:55 PM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Oxford, Somerset, York32 hr
Nov 24, 3:04 PM ESTStorm WarningGYX36 hr
Nov 24, 3:14 PM ESTFlood WatchGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more33 hr
Nov 24, 3:44 PM ESTCoastal Flood AdvisoryGYXCumberland, Knox, Lincoln, Sagadahoc, Waldo, York30 hr
Nov 24, 3:45 PM ESTWinter Weather AdvisoryGYXFranklin, Oxford, Somerset19 hr

Nearby

Winter Storm Warnings in Maine, 2008Winter Storm Warnings in New Hampshire, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.